Binod Chandra Tripathy
Binod Chandra Tripathy
Dirección de correo verificada de tripurauniv.in - Página principal
TítuloCitado porAño
Statistically convergent double sequences
BC Tripathy
Tamkang Journal of Mathematics 34 (3), 231-237, 2003
2402003
On some properties of I-convergence
T Šalát, BC Tripathy, M Ziman
Tatra Mt. Math. Publ 28 (5), 279-286, 2004
1912004
On I-convergence field
T Šalát, BC Tripathy, M Ziman
Ital. J. Pure Appl. Math 17 (5), 1-8, 2005
1352005
Some I-convergent sequence spaces defined by Orlicz functions
BC Tripathy, B Hazarika
Acta Mathematicae Applicatae Sinica, English Series 27 (1), 149-154, 2011
1342011
Paranorm I-convergent sequence spaces
B Tripathy, B Hazarika
Mathematica Slovaca 59 (4), 485-494, 2009
1112009
A new type of difference sequence spaces
BC Tripathy, A Esi
International Journal of Science and Technology 1 (1), 11-14, 2006
1102006
GENERALIZED DI ERENCE SEQUENCE SPACES DE NED BY ORLICZ FUNCTION IN A LOCALLY CONVEX SPACE
BC Tripathy
JOURNAL OF ANALYSIS AND APPLICATION 3 (1), 175-192, 2003
1082003
On statistically convergent and statistically Cauchy sequences
D Rath, BC Tripathy
Indian Journal of Pure and Applied Mathematics 25, 381-381, 1994
1031994
On new types of generalized difference Cesaro sequence spaces
BC Tripathy, A Esi, B Tripathy
Soochow Journal of Mathematics 31 (3), 333, 2005
992005
Statistically convergent difference double sequence spaces
BC Tripathy, B Sarma
Acta Mathematica Sinica, English Series 24 (5), 737, 2008
902008
Bounded variation double sequence space of fuzzy real numbers
BC Tripathy, AJ Dutta
Computers & Mathematics with Applications 59 (2), 1031-1037, 2010
882010
Matrix transformation between some classes of sequences
BC Tripathy
Journal of Mathematical Analysis and Applications 206 (2), 448-450, 1997
871997
Some double sequence spaces of fuzzy numbers defined by Orlicz functions
BC Tripathy, B Sarma
Acta Mathematica Scientia 31 (1), 134-140, 2011
862011
Statistically convergent triple sequence spaces defined by Orlicz function
AJ Datta, A Esi, BC Tripathy
J. Math. Anal 4 (2), 16-22, 2013
852013
On fuzzy real-valued double sequence space ℓFp2
BC Tripathy, AJ Dutta
Mathematical and Computer Modelling 46 (9-10), 1294-1299, 2007
842007
On some classes of sequences defined by sequences of Orlicz functions
Y Altin, B Choudhary, BC Tripathy
Mathematical Inequalities and Applications 9 (2), 335-342, 2006
842006
On I-convergent double sequences
B Tripathy, BC Tripathy
Soochow Journal of Mathematics 31 (4), 549, 2005
832005
On some lacunary difference sequence spaces defined by a sequence of Orlicz functions and q-lacunary Δnm-statistical convergence
BC Tripathy, H Dutta
Analele Universitatii" Ovidius" Constanta-Seria Matematica 20 (1), 417-430, 2012
80*2012
Lacunary statically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers
BC Tripathy, A Baruah
Kyungpook Mathematical Journal 50 (4), 565-574, 2010
792010
On a class of generalized lacunary difference sequence spaces defined by Orlicz functions
BC Tripathy, S Mahanta
Acta Mathematicae Applicatae Sinica, English Series 20 (2), 231-238, 2004
792004
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20